A combinatorial summation identity for polygonal numbers

R. S. Melham and A. G. Shannon
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 2, 1996, Number 4, Pages 18—20
Download full paper: PDF, 90 Kb

Details

Authors and affiliations

R. S. Melham
School of Mathematical Sciences
University of Technology, Sydney 2007, Australia

A. G. Shannon
School of Mathematical Sciences
University of Technology, Sydney 2007, Australia

References

  1. Dickson, L. E. History of the Theory of Numbers, Volume 2. Chelsea, New York, 1966.
  2. Ore, O. Invitation to Number Theory. Mathematical Association of America, Washington, 1967.
  3. Gould, H. W. Combinatorial Identities. Morgantown, West Virginia, 1972.

Related papers

Cite this paper

Melham, R. S. & Shannon, A. G. (1996). A combinatorial summation identity for polygonal numbers. Notes on Number Theory and Discrete Mathematics, 2(4), 18-20.

Comments are closed.